Open Access
April, 1995 A Skorohod-Type Lemma and a Decomposition of Reflected Brownian Motion
Krzysztof Burdzy, Ellen Toby
Ann. Probab. 23(2): 586-604 (April, 1995). DOI: 10.1214/aop/1176988280


We consider two-dimensional reflected Brownian motions in sharp thorns pointed downward with horizontal vectors of reflection. We present a decomposition of the process into a Brownian motion and a process which has bounded variation away from the tip of the thorn. The construction is based on a new Skorohod-type lemma.


Download Citation

Krzysztof Burdzy. Ellen Toby. "A Skorohod-Type Lemma and a Decomposition of Reflected Brownian Motion." Ann. Probab. 23 (2) 586 - 604, April, 1995.


Published: April, 1995
First available in Project Euclid: 19 April 2007

zbMATH: 0882.60036
MathSciNet: MR1334162
Digital Object Identifier: 10.1214/aop/1176988280

Primary: 60G17
Secondary: 26A45 , 60J60 , 60J65

Keywords: Brownian motion , diffusion , reflection , Skorohod lemma

Rights: Copyright © 1995 Institute of Mathematical Statistics

Vol.23 • No. 2 • April, 1995
Back to Top